# SDR DLL13952224

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1006
- System (JASC): 5755 · Spoilers
- Part: Spar Cap
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER SUPPORT STRUCTURE, UPPER SPAR CAP CRACKED     ABOVE INBD AND OTBD HINGE FITTINGS.  REPAIRED SPAR CAP PER SRM 57-22-00 FIG 806.
